MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had leakage.The following information was provided by the initial reporter: when did the incident occur? during use "after connecting the syringe to the pump, a leak started from the syringe body.The syringe contained tpn." additional information provided: ¿ is the pump connected to the patient = yes ¿ was patient or user harmed? if yes, please explain = no ¿ was the hcp present when the issue occurred? = yes ¿ if leakage occurred, please confirm the fluid that leaked= tpn ¿ was additional medical intervention/medication required? if yes, please explain ¿ no.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - leakage.Following the connection of the syringe to the pump, a leak was observed originating from the syringe body.To support the investigation, four photos and one sample were submitted for evaluation by the quality team.One image provides a close-up of the carton box label, displaying all relevant product information.Another image captures the top web slip, which includes the applicable product specifications.While the syringe appears identical in both photographs, a prominent crack is visible in the non-scale marking area of the barrel, specifically near the lower end.The consistent location of the damage suggests that both images depict the same unit.Notably, the fluid inside the syringe differs in color between the two photos.A physical sample was inspected and confirmed to exhibit the same crack condition as observed in the photographs.This condition does not conform to product specifications and is attributed to the assembly process.A review of the device history record was conducted for material number 300912, lot 5083084.The review confirmed that all visual inspections were performed in accordance with established requirements, and no quality notifications were recorded related to the reported condition.The lot was inspected and accepted based on the inspection control plan, approved for shipment, and deemed compliant with product specification requirements.To date, no similar events have been reported for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured in trend reports and monitored monthly.Our business team regularly reviews the collected data to identify emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22857086
Report Number1213809-2025-00563
Device Sequence Number9230808
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121(11)250324(17)300228(10)5083084
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300912
Device Lot Number5083084
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown